Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PSYCHOSIS????? ANXIETY!!! OCD!!!HELP ME PLEASE bissie66

Posted by AMY II on February 28, 2008, at 15:52:54

In reply to Re: PSYCHOSIS????? ANXIETY!!! OCD!!!HELP ME PLEASE, posted by bissie66 on February 28, 2008, at 14:12:20

Td is that Tardive Dyskensia or something like that. A side effect of anti psycotic meds. It causes, sometimes permenant, involuntary movement in the jaw, tongue, eyes, etc. SCARY.

The PDOC is say .25 mg a day for Risperdal. I think he is jumping the gun.

Help me find weird symptoms of seizure and epilepsy.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMY II thread:815089
URL: http://www.dr-bob.org/babble/20080221/msgs/815199.html